# SDR CA080612006

- Difficulty date: June 12, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,984 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Bearing
- Condition: Loose
- Location: Magneto
- Part time: 501 hours
- Component: Magneto, Bendix
- Component part number: 106006169
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) MAG WAS RECEIVED FOR A 500 HOUR INSP BEFORE DISASSEMBLY 0.004 INCH OF END PLAY WAS NOTICED AT THE ROTOR. THIS WAS A FACTORY NEW MAGNETO. REQUIRES 0.0005 TO 0.0015 INCH END PLAY AT ASSY. THE MAG BEARINGS WERE INSPECTED FOR DAMAGE AND NONE WAS FOUND. THE BEARINGS WERE PROPERLY SHIMMED DURING THE 500 HOUR INSPECTION AND THE MAG WAS RETURNED TO SERVICE.
